# SDR DALA2022060804009

- Difficulty date: June 4, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N133DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50052
- Aircraft time: 4,169 hours, 1,932 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

AFTER LANDING SMELLED ELECTRICAL ODOR FOR 1 MINUTE FOLLOWED BY R PACK OVERHEAT AND R PACK FAIL MESSAGES. RAN QRH. T/S PACK FAULTS 2151F0628 AND 2151F0027 TCV FAULTING OPEN AND CLOSE. REQ TCV VALVE. (WIP 911320) REMOVED TCV VALVE PER A220 AMP 21-51. (WIP 911320) INSTALLED TCV PER A220 AMP 21-51. DURING OPS CK, NOTE: RT ACM HAD CATASTROPHIC FAILURE OF TURBINE AND SEIZED. REMOVED RT ACM PER A220 AMP 21-51. (WIP 910257) NOTE: AFTER INSTALL OF NEW ACM, WILL REQUIRE AMDS W/C 0550-2001 TO BE ACCOMPLISHED FOR ODI PRECAUTION (WIP 910257). INSTALLED NEW ACM PER A220 AMM 21-51 OPS & LK CK GOOD WIP (296748) "COMPLETED ISOLATE SMOKE & FUMES IN CABIN" WC 0550-2001. SYSTEM CHECKS GOOD . PER NO GO PREVENTION, COMPLETED "ELIMINATION OF RISIDUAL ODORS " ON RT PACK, FOR REPLACEMENT OF THE SEIZED ACM. (SOLUTION #1- 8458) 2 HOUR BURN OUT. NOTIFIED ATLMCC. NO GO REVENTION 2172 COMPLETED. OK FOR SERVICE. (LP# 9270903)
